A 20-year-old female asked:
i'm 20 years old and the past 3-4 days, i have been having brown with red, odorless discharge. i've been on the depo birth control shot for a year.
1 doctor answer
Dr. John Berryman answered
53 years experience Obstetrics and Gynecology
Brown discharge: "Depo shots" are long acting progesterone, which can suppress ovulation, but not always. If you did ovulate while still using shots of "depo-progesterone" for contraception, you will still be "protected" but bleeding will occur just like a "period". If you are late getting the shot, you might still become pregnant, so get a serum HCG test to be certain in a couple weeks.
Answered on Aug 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been smoking for 1 and half years and stoped 3 days ago and also have a urine nicotine test in 4 days can i pass the test
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!